An Addition to “Cut Elimination in ε-Calculi”

Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 35 (6):483-484 (1989)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Other Versions

original Yasuhara, Mitsuru (1989) "An Addition to “Cut Elimination in ϵ‐Calculi”". Mathematical Logic Quarterly 35(6):483-484

Links

PhilArchive

    This entry is not archived by us. If you are the author and have permission from the publisher, we recommend that you archive it. Many publishers automatically grant permission to authors to archive pre-prints. By uploading a copy of your work, you will enable us to better index it, making it easier to find.

    Upload a copy of this work     Papers currently archived: 104,856

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Cut Elimination in a Gentzen-Style ε-Calculus Without Identity.Linda Wessels - 1976 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 23 (36):527-538.
A Note on Cut Elimination and Completeness in First Order Theories.Kenneth A. Bowen - 1972 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 18 (8-11):173-176.

Analytics

Added to PP
2016-02-04

Downloads
32 (#783,537)

6 months
4 (#1,016,770)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Mathematical logic and Hilbert's & symbol.A. C. Leisenring - 1969 - London,: Macdonald Technical & Scientific.

Add more references